# SDR USAA2012051400041

- Difficulty date: May 2, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL PANEL ACCESS PANEL 640KB BETWEEN WS 827 TO WS 874, BETWEEN S8R TO S11R & BETWEEN RIB 15 TO RIB 16.  REPLACED RIGHT WING LOWER FUEL PANEL ACCESS PANEL # 640KB IAW US AIRWAYS JOB CARD # 26C4057007.
